×

Found 2,445 Documents (Results 1–100)

100
MathJax

Finitely generated subgroups of branch groups and subdirect products of just infinite groups. (English. Russian original) Zbl 07480688

Izv. Math. 85, No. 6, 1128-1145 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 6, 104-125 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Regularising infinite products by the asymptotics of finite products. (English) Zbl 1482.40002

Albeverio, Sergio (ed.) et al., Schrödinger operators, spectral analysis and number theory. In memory of Erik Balslev. Cham: Springer. Springer Proc. Math. Stat. 348, 255-269 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On Lie algebras of generalized Jacobi matrices. (English) Zbl 1477.17078

Fialowski, Alice (ed.) et al., Homotopy algebras, deformation theory and quantization. Selected papers based on the presentations at the conference, September 16 and 22, 2018, Poznań, Poland. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 123, 175-186 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Limits, standard complexes and \(\mathbf{fr} \)-codes. (English. Russian original) Zbl 1456.18002

Sb. Math. 211, No. 11, 1568-1591 (2020); translation from Mat. Sb. 211, No. 11, 72-95 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software